Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Functions whose derivative has a positive real part


Author: T. H. MacGregor
Journal: Trans. Amer. Math. Soc. 104 (1962), 532-537
MSC: Primary 30.43
DOI: https://doi.org/10.1090/S0002-9947-1962-0140674-7
MathSciNet review: 0140674
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. W. Alexander, Functions which map the interior of the unit circle upon simple regions, Ann. of Math. 17 (1915), 12-22. MR 1503516
  • [2] F. Herzog and G. Piranian, On the univalence of functions whose derivative has a positive real part, Proc. Amer. Math. Soc. 2 (1951), 625-633. MR 0043211 (13:223d)
  • [3] W. Kaplan, Close-to-convex schlicht functions, Michigan Math. J. 1 (1952), 169-185. MR 0054711 (14:966e)
  • [4] J. E. Littlewood, On inequalities in the theory of functions, Proc. London Math. Soc. (2) 23 (1925), 481-519.
  • [5] Z. Nehari, Conformal mapping, McGraw-Hill, New York, 1952. MR 0045823 (13:640h)
  • [6] K. Noshiro, On the theory of schlicht functions, J. Fac. Sci. Hokkaido Univ. (1) 2 (1934-1935), 129-155.
  • [7] G. Pólya und G. Szegö, Aufgaben und Lehrsätze aus der Analysis, Springer, Berlin, 1954.
  • [8] G. Szegö, Zur Theorie der schlichten Abbildungen, Math. Ann. 100 (1928), 188-211. MR 1512482
  • [9] S. R. Tims, A theorem on functions schlicht in convex domains, Proc. London Math. Soc. (3) 1 (1951), 200-205. MR 0043899 (13:336f)
  • [10] S. Warschawski, On the higher derivatives at the boundary in conformal mappings, Trans. Amer. Math. Soc. 38 (1935), 310-340. MR 1501813
  • [11] J. Wolff, L'integrale d'une function holomorphe et à partie réelle positive dans un demiplan est univalente, C. R. Acad. Sci. Paris 198 (1934), 1209-1210.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.43

Retrieve articles in all journals with MSC: 30.43


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0140674-7
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society